| Model Number |
BUTTON PROCESSOR 3 CONTROL UNIT [ME1550] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
A rondo 3 control unit with a cracked housing and leaking battery was received at service and repair.Per repair request form, the device was returned due to being non-functional.No injury has been reported at this time.
Additional Manufacturer Narrative
Conclusion: according the information received, the user reported a non-functioning device.During the repair process of a rondo 3 audio processor, a leaking battery was detected.Due to the destroyed device housing, it can be assumed that the damage to the rechargeable battery inside is caused by strong mechanical stress.To date there has been no report of patient injury from contact with leaking electrolyte.This is a final report.
Event or Problem Description